# SDR DALA2024091909182

- Difficulty date: September 17, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 54,526 hours, 38,900 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SHIP 9585 -DIV/FUME/DE- ENROUTE TO MDT THE FLIGHT WAS DIVERTED TO IAD FOLLOWING STRONG SULFUR FUMES THROUGHOUT THE COCKPIT AND CABIN.   MAINTENANCE FOUND THE NOSE LANDING GEAR RETRACT ACTUATOR LEAKING HYDRAULIC FLUID. THE ACTUATOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (LP #6003184)
